Fadli, B. and Kabbaj, S. and Sabour, K. and Zeglami, D. (2016) Functional equations on semigroups with an endomorphism. Acta Mathematica Hungarica, 150 (2). pp. 363-371.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


Let S be a semigroup, let H be an abelian group which is 2-torsion free, and let φ: S→ S be an endomorphism. We determine the solutions g: S→ C of the functional equation (Formula Presented.), in terms of multiplicative functions on S, and we show that any solution g: S→ H, when φ is surjective, of the functional equation g(xy)+g(φ(y)x)=2g(x),x,y∈S,has the form g= A+ c, where A: S→ H is an additive map such that A∘ φ= - A, and where c∈ H is a constant. The endomorphism φ need not be involutive. © 2016, Akadémiai Kiadó, Budapest, Hungary.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3968

Actions (login required)

View Item View Item